# SDR A6WA2013082741171

- Difficulty date: August 9, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drag Angle
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED DRAG ANGLE.  R & R DRAG ANGLE.
